Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Singularities produced in conormal wave interactions


Author: Linda M. Holt
Journal: Trans. Amer. Math. Soc. 347 (1995), 289-315
MSC: Primary 35L70; Secondary 35A20
MathSciNet review: 1264146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Three problems on the interactions of conormal waves are considered. Two are examples which demonstrate that nonlinear spreading of singularities can occur when the waves are conormal. In one case, two of the waves are tangential, and the other wave is transversal to the first two. The third result is a noninteraction theorem. It is shown that under certain conditions, no nonlinear spreading of the singularities will occur.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L70, 35A20

Retrieve articles in all journals with MSC: 35L70, 35A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1264146-3
PII: S 0002-9947(1995)1264146-3
Article copyright: © Copyright 1995 American Mathematical Society